Have a question, or want to share your own tips and experiences? Join the discussion in the community forum. You must be registered to participate. Our forums are moderated by Crohn's & Colitis Foundation staff to facilitate a safe environment.
Hi guys. I just want to know if there is anyone out there who has the same experience... My son (14) has been on Stelara for 9 months after Humira failed. After each injection it goes really well but about 1 - 2 weeks before his injection is due, he starts to bleed and goes to the bathroom more frequently. After the injection, the bleeding stops. So far he has had 2 scopes in the past 6 months and according to his doctor, his colon looks good. He said that maybe because my son's stools are more solid, it is irritating his colon. What he could not explain to me, is why the bleeding occurs only before his next injection is due. My son seems fine - no pain and the blood is bright red which is apparently good. His next injection is due the 18th and the bleeding started this morning again.